# SDR AALA20161018007

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 47,324 hours, 23,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 97968011
- Part serial: 1190
- Condition: Faulty
- Location: Ac Bay
- Part time: 24,171 hours, 13,540 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW, AIR INTERRUPT, DFW-STL.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  DURING CLIMB THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  REMOVED AND REPLACED WATER SEPARATOR TEMPERATURE CONTROL VALVE IAW AMM 21-20-03.  ACCOMPLISHED CARD 36-95-14 WITH NO LEAKS FOUND.
